MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number TP700
Health Effect - Clinical Codes Pain (1994); Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of lower back pain.The cna's allegedly observed 1st degree and 2nd degree burns on patient from pads.It was reported that the patient was overweight, and unable to turn in the bed, nothing was placed in between the patient and the pad.
 
Additional Manufacturer Narrative
When the patient involved returned home, the patients family called in to report blisters reportedly from t-pump pads.The patient was advised to come back to emergency department, but no further action was taken by the patient.Device not returned.
 
Event or Problem Description
It was reported that the patient had blisters reportedly from the pads.Further information was not provided.

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8866567
Report Number0001831750-2019-00891
Device Sequence Number16777777
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberTP700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1